On Koshlyakov's Transforms and Their Applications.
Saved in:
| Title: | On Koshlyakov's Transforms and Their Applications. |
|---|---|
| Authors: | Wang, Nianliang1 (AUTHOR) kobayashi.takako.w7@f.gifu-u.ac.jp, Kuzumaki, Takako2 (AUTHOR), Kanemitsu, Shigeru3 (AUTHOR) omnikanemitsu@yahoo.com |
| Source: | Mathematics (2227-7390). Aug2026, Vol. 14 Issue 15, p2715. 24p. |
| Database: | Mathematics Source |
|
Full text is not displayed to guests.
Login for full access.
|
|
| ISSN: | 22277390 |
|---|---|
| DOI: | 10.3390/math14152715 |